# SDR CALA0700087

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 23,036 hours, 3,572 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D5967
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT ASSY CONNECTOR DISCONNECTED.  EMERGENCY LIGHT INOP AT 18D.  RECONNECTED AND PER MM 33-51-10.
